Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Austin/San Antonio, TX

April 14, 2014Frio County, Medina County, Zavala County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2014, 11:33 AM CDT for Frio County, Medina County, Zavala County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2014, 11:33 AM CDT (16:33 UTC)
Expired
Apr 14, 2014, 12:15 PM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Frio County, TX, Medina County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 112 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 4.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS54 KEWX 141633
SVREWX
TXC163-325-507-141715-
/O.NEW.KEWX.SV.W.0033.140414T1633Z-140414T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 AM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRIO COUNTY...
  SOUTH CENTRAL MEDINA COUNTY...
  NORTHEASTERN ZAVALA COUNTY...

* UNTIL 1215 PM CDT.

* AT 1130 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRIO
  TOWN...OR 18 MILES NORTHWEST OF PEARSALL...AND MOVING EAST AT 35
  MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE FRIO TOWN...YANCEY...
  MOORE...DEVINE AND FARM TO MARKET ROAD 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2929 9899 2899 9881 2887 9943 2905 9948
TIME...MOT...LOC 1632Z 257DEG 29KT 2906 9930

$$
2 follow-up statements
366 
WWUS54 KEWX 141650
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 AM CDT MON APR 14 2014

TXC507-141658-
/O.CAN.KEWX.SV.W.0033.000000T0000Z-140414T1715Z/
ZAVALA TX-
1150 AM CDT MON APR 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ZAVALA COUNTY IS
CANCELLED...

AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD 
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM 
WARNING FOR NORTHEASTERN ZAVALA COUNTY HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

LAT...LON 2908 9941 2929 9899 2899 9881 2888 9937
TIME...MOT...LOC 1648Z 257DEG 29KT 2904 9921

$$

TXC163-325-141715-
/O.CON.KEWX.SV.W.0033.000000T0000Z-140414T1715Z/
MEDINA TX-FRIO TX-
1150 AM CDT MON APR 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN FRIO AND SOUTHEASTERN MEDINA COUNTIES...

AT 1145 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRIO TOWN...
OR 13 MILES NORTHWEST OF PEARSALL...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FRIO TOWN...YANCEY AND MOORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2908 9941 2929 9899 2899 9881 2888 9937
TIME...MOT...LOC 1648Z 257DEG 29KT 2904 9921

$$
893 
WWUS54 KEWX 141701
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1201 PM CDT MON APR 14 2014

TXC163-325-141715-
/O.CON.KEWX.SV.W.0033.000000T0000Z-140414T1715Z/
MEDINA TX-FRIO TX-
1201 PM CDT MON APR 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN FRIO AND SOUTH CENTRAL MEDINA COUNTIES...

AT 1155 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF
YANCEY...OR 12 MILES NORTH OF PEARSALL...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MOORE...YANCEY...DEVINE AND INTERSTATE 35 NORTH OF THE HIGHWAY
57 INTERSECTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT MONDAY
AFTERNOON FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 2912 9933 2929 9899 2899 9881 2891 9924
TIME...MOT...LOC 1658Z 257DEG 29KT 2906 9912

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 11:01 AM CDT, 32 minutes earlier.

Area forecast discussion, Apr 14, 11:01 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 AM CDT MON APR 14 2014

.UPDATE...
TO ISSUE SEVER THUNDERSTORM WATCH 80.

&&

.DISCUSSION...
THE COLD FRONT HAS MOVED TO OUR SOUTHERN BORDER AND THUNDERSTORMS
HAVE FORMED IN THE COLD AIR BEHIND THE FRONT. A FEW OF THESE
STORMS HAVE PRODUCED LARGE HAIL. WE EXPECT THE CHANCE FOR LARGE
HAIL AND POSSIBLY WIND GUSTS UP TO 70 MPH TO CONTINUE INTO THE
EARLY AFTERNOON GENERALLY SOUTHEAST OF A LINE FROM ANDICE TO SANDY
TO COMFORT...THIS INCLUDES AUSTIN AND SAN ANTONIO. THE CHANCE OF
STORMS WILL END FROM WEST TO EAST AS THE STORMS MOVE OFF. OUTSIDE
OF STORMS THERE IS STILL A TIGHT PRESSURE GRADIENT AND WE ALSO
HAVE A WIND ADVISORY IN EFFECT UNTIL THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 602 AM CDT MON APR 14 2014/

AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES BETWEEN
11-13Z...WITH KAUS BEING THE FIRST. SHRA/TSRA IS OCCURRING ALONG
AND JUST BEHIND THE FRONT AND WILL AFFECT THE I-35 CORRIDOR SITES
FOR IN THE 11-14Z TIME FRAME. MVFR CIGS OCCURRING AT ALL SITES
EXCEPT KDRT. CIGS MAY BRIEFLY DROP TO IFR WITH FROPA AND SHRA...
AND THEN RETURN TO MVFR TIL 18Z WHEN CIGS WILL LIFT TO VFR LEVELS.
WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS BEHIND
THE FRONT. NORTH WINDS WILL DIMINISH BACK 6-10 KTS OVERNIGHT WITH
VFR CONDITIONS AND SKC INTO TUESDAY MORNING.

PREV DISCUSSION... /ISSUED 411 AM CDT MON APR 14 2014/

SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG COLD FRONT ALONG A WACO TO LAMPASAS TO OZONA TO FORT
STOCKTON LINE WILL SURGE SOUTH INTO THE NORTHERN HILL COUNTRY IN
THE NEXT HALF HOUR AND ACROSS REMAINDER OF SOUTH CENTRAL TEXAS BY
MID MORNING. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. SOME ELEVATED SHOWERS CAN BE EXPECTED BEHIND THE FRONT
AHEAD OF AN UPPER LEVEL TROUGH MOVING OUT OF THE CENTRAL ROCKIES
AND ACROSS THE PLAINS. THE UPPER LEVEL TROUGH EXITS TO THE EAST
BY EVENING WITH SHOWERS ENDING. A TIGHT SURFACE PRESSURE GRADIENT
WILL MAKE FOR NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. SKIES WILL CLEAR THIS EVENING AND WINDS WILL DECREASE AS
WINDS DECOUPLE AND A CANADIAN SURFACE HIGH SETTLES OVER SOUTH
CENTRAL TEXAS LEADING TO A VERY UNSEASONABLY COLD NIGHT ACROSS
SOUTH CENTRAL TEXAS. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS
AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. SKIES
WILL BE GOOD FOR VIEWING THE LUNAR ECLIPSE DURING THE EARLY
OVERNIGHT HOURS. WITH THE SURFACE HIGH OVER OUR AREA ON TUESDAY...
TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
ANOTHER VERY UNSEASONABLY COLD NIGHT IS EXPECTED TUESDAY NIGHT DUE
TO GOOD RADIATIONAL COOLING. HOWEVER...THE SURFACE HIGH WILL SHIFT
EAST ALLOWING A SOUTHERLY FLOW TO DEVELOP. SOME SPOTS MAY STILL
BRIEFLY TOUCH FREEZING WEDNESDAY MORNING. A WARMING AND MOISTENING
TREND BEGINS WEDNESDAY AND CONTINUES INTO THIS WEEKEND. AN UPPER
LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS MAY FORCE A WEAK
COLD FRONT INTO OUR AREA ON FRIDAY THAT WILL BRIEFLY STALL THE
WARMING TREND. WEAK ISENTROPIC LIFT MAY GENERATE ISOLATED SHOWERS
IN THE EAST THURSDAY THROUGH FRIDAY. WEAK UPPER LEVEL DISTURBANCES
MAY GENERATE ISOLATED SHOWERS NEXT WEEKEND. HOWEVER...THE ECMWF IS
DRIER.

FIRE WEATHER...
SOME RAIN AND COOLER TEMPERATURES CAUSING HIGHER HUMIDITIES MAY
KEEP FIRE WEATHER ISSUES MINIMAL TODAY. HOWEVER...THE STRONG WINDS
MAY CAUSE SOME PROBLEMS. ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY AS HUMIDITIES FALL INTO THE TEENS MOST AREAS
WHILE WINDS FALL TO LESS THAN 10 MPH. ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED OVER FAR WESTERN AREAS AS
SOUTHERLY WINDS INCREASE TO 15 TO 25 MPH PRIOR TO SIGNIFICANT
MOISTURE RETURN.

CLIMATE...
HERE ARE THE RECORD LOWS FOR 15TH AND 16TH. FORECAST LOWS WILL
APPROACH THEM. AUSTIN BERGSTROM WILL LIKELY BREAK THEIR RECORD
FOR THE 16TH.

                    15TH         16TH
AUSTIN BERGSTROM...34 IN 2008...37 IN 2007
AUSTIN CAMP MABRY..37 IN 1928...36 IN 1926
DEL RIO............37 IN 1928...41 IN 1945
SAN ANTONIO INT'L..38 IN 1983...35 IN 1961

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              56  39  66  42  72 /  50   0   0   0  -
AUSTIN BERGSTROM INTL AIRPORT  56  35  66  32  72 /  50   0   0   0  -
NEW BRAUNFELS MUNI AIRPORT     60  36  67  38  73 /  50   0   0   0  -
BURNET MUNI AIRPORT            53  34  62  39  70 /  20   0   0   0  -
DEL RIO INTL AIRPORT           65  40  72  44  77 /  -    0   0   0  -
GEORGETOWN MUNI AIRPORT        55  36  64  40  70 /  40   0   0   0  -
HONDO MUNI AIRPORT             68  37  70  38  74 /  30   0   0   0  -
SAN MARCOS MUNI AIRPORT        59  36  67  38  72 /  50   0   0   0  -
LA GRANGE - FAYETTE REGIONAL   73  37  64  38  71 /  60   0   0   0  -
SAN ANTONIO INTL AIRPORT       74  40  67  41  73 /  50   0   0   0  -
STINSON MUNI AIRPORT           75  41  69  40  73 /  50   0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 14, 5:10 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 AM CDT MON APR 14 2014

TXZ171>173-183>194-202>209-217>225-228-151015-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
510 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING.
SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES
SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL
SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS
OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY
WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7
PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN
ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS
AFTERNOON.

FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND
THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT.
PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR
MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS
ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL
OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH
PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK.

ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW
HUMIDITIES AND INCREASING SOUTH WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Apr 14, 11:11 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M1.75 INCH       TRAVIS             TX   PUBLIC

            NEAR AUSTIN COMMUNITY COLLEGE

&&

EVENT NUMBER EWX1400324

CVP
Local storm report, Apr 14, 11:12 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HAIL             4 N STOCKDALE           29.29N  97.97W
04/14/2014  M1.75 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1400325

CVP
Local storm report, Apr 14, 11:13 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1113 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             1 E AUSTIN BERGSTROM IN 30.22N  97.67W
04/14/2014  M1.25 INCH       TRAVIS             TX   STORM CHASER

&&

EVENT NUMBER EWX1400326

CVP
Local storm report, Apr 14, 11:18 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1118 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     HAIL             BLANCO                  30.10N  98.42W
04/14/2014  M0.88 INCH       BLANCO             TX   PUBLIC

0824 AM     HAIL             LAGO VISTA              30.45N  98.00W
04/14/2014  M0.70 INCH       TRAVIS             TX   BROADCAST MEDIA

0826 AM     HAIL             7 E BLANCO              30.11N  98.31W
04/14/2014  M1.50 INCH       BLANCO             TX   PUBLIC

0840 AM     HAIL             KERRVILLE               30.04N  99.14W
04/14/2014  M0.25 INCH       KERR               TX   PUBLIC

0851 AM     HAIL             UVALDE                  29.22N  99.78W
04/14/2014  M0.25 INCH       UVALDE             TX   TRAINED SPOTTER

0900 AM     HAIL             ROUND ROCK              30.52N  97.67W
04/14/2014  M0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0904 AM     HAIL             HUTTO                   30.55N  97.54W
04/14/2014  M0.70 INCH       WILLIAMSON         TX   BROADCAST MEDIA

0909 AM     HAIL             13 NNW AUSTIN           30.48N  97.83W
04/14/2014  M0.25 INCH       WILLIAMSON         TX   CO-OP OBSERVER

0910 AM     HAIL             TAYLOR                  30.57N  97.41W
04/14/2014  M0.25 INCH       WILLIAMSON         TX   TRAINED SPOTTER

0938 AM     HAIL             BLANCO                  30.10N  98.42W
04/14/2014  M1.75 INCH       BLANCO             TX   PUBLIC

0948 AM     HAIL             BLANCO                  30.10N  98.42W
04/14/2014  E0.25 INCH       BLANCO             TX   PUBLIC

            PEA SIZED AND SLIGHTLY LARGER HAIL PILED IN DRIFTS

0952 AM     HAIL             LACOSTE                 29.31N  98.81W
04/14/2014  M0.25 INCH       MEDINA             TX   PUBLIC

1011 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

            PEA SIZED HAIL AT CAMP MABRY

1015 AM     HAIL             DRIPPING SPRINGS        30.19N  98.09W
04/14/2014  M0.25 INCH       HAYS               TX   TRAINED SPOTTER

1020 AM     HAIL             6 S LA VERNIA           29.26N  98.12W
04/14/2014  M0.70 INCH       WILSON             TX   COCORAHS

1033 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

1041 AM     HAIL             PFLUGERVILLE            30.44N  97.62W
04/14/2014  M0.25 INCH       TRAVIS             TX   TRAINED SPOTTER

1044 AM     HAIL             2 SSE SUNSET VALLEY     30.20N  97.81W
04/14/2014  E1.00 INCH       TRAVIS             TX   PUBLIC

1050 AM     HAIL             6 SE AUSTIN             30.24N  97.68W
04/14/2014  M0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            NEAR BERGSTROM AIRPORT

1051 AM     HAIL             AUSTIN                  30.31N  97.75W
04/14/2014  M1.75 INCH       TRAVIS             TX   PUBLIC

            NEAR AUSTIN COMMUNITY COLLEGE

1054 AM     HAIL             6 SE AUSTIN             30.24N  97.68W
04/14/2014  M1.00 INCH       TRAVIS             TX   TRAINED SPOTTER

            NEAR DEL VALLE

1054 AM     HAIL             6 SE AUSTIN             30.24N  97.68W
04/14/2014  M1.75 INCH       TRAVIS             TX   TRAINED SPOTTER

            GOLF BALL SIZED HAIL NEAR DEL VALLE

1058 AM     HAIL             3 SE SUNSET VALLEY      30.20N  97.78W
04/14/2014  M1.00 INCH       TRAVIS             TX   PUBLIC

            NICKEL TO QUARTER SIZED HAIL

1100 AM     HAIL             1 E AUSTIN BERGSTROM IN 30.22N  97.67W
04/14/2014  M1.25 INCH       TRAVIS             TX   STORM CHASER

1102 AM     HAIL             CEDAR CREEK             30.08N  97.50W
04/14/2014  M0.70 INCH       BASTROP            TX   EMERGENCY MNGR

1111 AM     HAIL             4 N STOCKDALE           29.29N  97.97W
04/14/2014  M1.75 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1400301 EWX1400304 EWX1400302 EWX1400303 EWX1400305
EWX1400306 EWX1400307 EWX1400308 EWX1400309 EWX1400310 EWX1400311
EWX1400312 EWX1400315 EWX1400313 EWX1400314 EWX1400316 EWX1400317
EWX1400318 EWX1400319 EWX1400324 EWX1400320 EWX1400322 EWX1400321
EWX1400326 EWX1400323 EWX1400325

CVP
Special weather statement, Apr 14, 11:24 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 AM CDT MON APR 14 2014

TXZ203-204-218>220-141715-
ATASCOSA-FRIO-MEDINA-UVALDE-ZAVALA-
1124 AM CDT MON APR 14 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN ATASCOSA...
NORTHEASTERN ZAVALA...NORTHERN FRIO...SOUTHEASTERN UVALDE AND
SOUTHERN MEDINA COUNTIES UNTIL 1215 PM CDT...

AT 1122 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR FRIO TOWN...OR 15 MILES NORTHEAST OF
BATESVILLE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DEVINE...
  FRIO TOWN...
  YANCEY...
  MOORE...
  FARM TO MARKET ROAD 140...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2935 9901 2895 9878 2889 9956 2907 9961
TIME...MOT...LOC 1624Z 256DEG 29KT 2905 9937
Local storm report, Apr 14, 11:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 AM     HAIL             2 N STOCKDALE           29.26N  97.96W
04/14/2014  M1.75 INCH       WILSON             TX   PUBLIC

&&

EVENT NUMBER EWX1400327

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 9:16 PM CDTSpecial Weather StatementEWXWilliamson59 min
Apr 13, 9:44 PM CDTSevere Thunderstorm WarningEWXWilliamson46 min
Apr 14, 7:57 AM CDTSpecial Weather StatementEWXBlanco48 min
Apr 14, 8:10 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays50 min
Apr 14, 8:37 AM CDTSpecial Weather StatementEWXGillespie38 min
Apr 14, 8:41 AM CDTSpecial Weather StatementEWXUvalde64 min
Apr 14, 8:57 AM CDTSpecial Weather StatementEWXWilliamson48 min
Apr 14, 9:12 AM CDTSevere Thunderstorm WarningEWXMedina48 min
Apr 14, 9:18 AM CDTSpecial Weather StatementEWXBlanco42 min
Apr 14, 9:29 AM CDTSevere Thunderstorm WarningEWXBlanco, Hays, Kendall46 min
Apr 14, 9:39 AM CDTSpecial Weather StatementEWXWilliamson36 min
Apr 14, 9:52 AM CDTSpecial Weather StatementEWXBexar38 min
Apr 14, 10:05 AM CDTSpecial Weather StatementEWXWilson40 min
Apr 14, 10:09 AM CDTSpecial Weather StatementEWXMedina36 min
Apr 14, 10:10 AM CDTSpecial Weather StatementEWXTravis50 min
Apr 14, 10:17 AM CDTSevere Thunderstorm WarningEWXHays, Travis43 min
Apr 14, 10:35 AM CDTSevere Thunderstorm WarningEWXTravis40 min
Apr 14, 10:47 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Guadalupe, Karnes, Wilson58 min
Apr 14, 11:04 AM CDTSevere Thunderstorm WarningEWXBastrop, Travis41 min
Apr 14, 11:24 AM CDTSpecial Weather StatementEWXMedina51 min
Apr 14, 11:37 AM CDTSpecial Weather StatementEWXLavaca38 min
Apr 14, 11:46 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca44 min
Apr 14, 12:15 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina45 min
Apr 14, 12:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca50 min
Apr 14, 12:56 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson49 min
Apr 14, 1:46 PM CDTSpecial Weather StatementEWXGonzales44 min
Apr 14, 2:03 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales42 min
Apr 14, 2:45 PM CDTSpecial Weather StatementEWXLavaca45 min
Apr 14, 3:15 PM CDTSpecial Weather StatementEWXLavaca30 min
Apr 14, 3:59 PM CDTFreeze WarningEWXBurnet, Edwards, Gillespie, Kerr, Llano, Real18 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.